# SDR DALA2018021400925

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 113,163 hours, 20,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERHEAD EMERGENCY EXIT SIGN LEFT SIDE AT OVERWING EXIT INOPERATIVE. FOUND POWER SUPPLY M737 BAD AND REPLACED.
